# SDR C2XA02BT013

- Difficulty date: April 15, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 1386
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR---CO3541, AIRCRAFT AIR RETURN TO EWR.  CREW REPORTED, WHEN LANDING GEAR BROUGHT TO RETRACT, RECEIVED ON EICAS LG/LEVER DISAGREE MESSAGE, ALSO LEFT MAIN ON EICAS WAS RED CROSS HATCHED(INDICATION), NOSE AND RIGHT MAIN RED DOWN INDICATION.  MAINTENANCE TROUBLESHOT PROBLEM AND REMOVED AND REPLACED LGEU IAW REFERENCE EMB 145 MM 32-32-01.  AIRCRAFT RETURNED TO SERVICE.
